Ask the Nurse Archive
June 12, 2019 at 11:21pm
What is the reason that Estrogen/Progesterone is not being prescribed by OB/GYNs after a certain age (70)?
June 12, 2019 at 10:59pm
I started taking vaginal estrogen and now learned my dramatic hair loss may be a side effect. I recently stopped taking this medicine. I have an appointment with my gynecologist soon, but I’m panicking as I’m losing a handful of hair every day. What can I do?
June 10, 2019 at 10:32pm
My gynecologist's office closed suddenly, and I was having my pessary cleaned every 10 weeks. How do I clean it myself?
June 7, 2019 at 8:55pm
I recently learned I have osteoporosis. I read Dr. Moreno’s article about exercising safely. I would like to know if she would recommend using a weighted vest? I’d like to use one to increase weight-bearing load, but wonder if if it is advised?
June 7, 2019 at 8:44pm
My doctor prescribed vaginal inserts to treat vaginal atrophy, but they are too expensive. Are there more natural/herbal, less expensive ways to address the same issue that will truly get results?
June 7, 2019 at 8:35pm
I have chronic pain in my fingers, wrist, hips, knees, shoulders, ankles, toes and bottoms of my feet. I am gaining weight. What can I take to alleviate my pain, so that I can exercise and lose this weight?
June 7, 2019 at 8:26pm
I am an OB/GYN physician and am curious if you have any experience using Tranexemic Acid/Lysteda® pills, one daily orally to treat melasma? I am considering prescribing a non-hormonal IUD for my patient who can’t tolerate hormone contraceptive pills.
June 7, 2019 at 8:13pm
Are there special devices that can be paid for by Medicare to improve weak (and possibly damaged) pelvic floor muscles?
May 24, 2019 at 2:50pm
I've been having pain in my toes, legs, hips, lower back and stiffness in my ankles and legs. I'm 50 years old and I need something to help relieve my pain. I would like natural help, please.
May 20, 2019 at 3:16pm
I began BHRT (bio-identical hormone replacement therapy), and after extensive blood work I began my therapy with 0.25ml estradiol, 0.25ml testosterone, 100mg progesterone, and 5mg DHEA capsules. (Important to note that before the estradiol pump cream began, I did start with an estradiol patch and then half a patch since I had nipple sensitivity from the start of the program).
After 8 months of titration, the nipple soreness & sensitivity remain as long as I am taking the hormones. During this time of working with the doctor we have not been able to determine the cause of this problem, a way to eliminate it or a successful way to move forward.
I have been very careful in following instructions and giving feedback along the way. I have been told that this group has never encountered this problem before. In essence, they are stumped. I am a 69 year old women in relatively good health. I take blood pressure medicine and Valacyclovir daily. I eat well, sleep well, walk daily, I don't smoke or take any other drugs aside from those prescribed above. I have a glass of red wine once a week and take good care of myself making every effort to keep carbs to a bare minimum along with sugar. Any suggestions or light you may be able to shed on my situation would be very much appreciated.